MathSciNet Relay Station
MathSciNet bibliographic data
MR453620 10A20 (10F20 10F35)
Bundschuh, P. $p$-adische Kettenbrüche und Irrationalität $p$-adischer Zahlen. (German) Elem. Math. 32 (1977), no. 2, 36–40.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement